# SDR GTIA2019040803273

- Difficulty date: April 8, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N523NK
- Make and model: Airbus A319-132
- Aircraft serial: 2898
- Aircraft time: 47,775 hours, 22,161 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING RON CHECK FOUND CAPT FLASHLIGHT (11MM) TO BE INOPERATIVE-REMOVED AND REPLACED FLASHLIGHT (11MM) IAW AMM 25-65-00.
